IEEE - Institute of Electrical and Electronics Engineers, Inc. - Reliability of Systems with Time-Varying Coverage

Author(s): David K. Chow
Sponsor(s): IEEE Reliability Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 1975
Volume: R-24
Page(s): 221 - 223
ISSN (Paper): 0018-9529
ISSN (Online): 1558-1721
DOI: 10.1109/TR.1975.5215164
Regular:

A mathematical model is established for reliability estimation in a modularly redundant system whose coverage depends on the tasks which the system is performing. The system consists of active... View More

Advertisement